Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 68, Number 1
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 68, Number 1 (1962)
PDF
Bull. Amer. Math. Soc. 68 (1962)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 68, Number 1 (1962)
PDF
Bull. Amer. Math. Soc. 68 (1962)
The general coefficient theorem and certain applications
James A. Jenkins PDF
Bull. Amer. Math. Soc. 68 (1962), 1-9
Research problems
PDF
Bull. Amer. Math. Soc. 68 (1962), 21-24
The October meeting in Cambridge
Everett Pitcher PDF
Bull. Amer. Math. Soc. 68 (1962), 24
Combinatorial embeddings of manifolds
M. C. Irwin PDF
Bull. Amer. Math. Soc. 68 (1962), 25-27
Isometries of Orlicz spaces
G. Lumer PDF
Bull. Amer. Math. Soc. 68 (1962), 28-30
On the recurrence of sums of random variables
K. L. Chung and Donald Ornstein PDF
Bull. Amer. Math. Soc. 68 (1962), 30-32
On spectral estimation
C. A. Swanson PDF
Bull. Amer. Math. Soc. 68 (1962), 33-35
On approximation by solutions of partial differential equations
Felix E. Browder PDF
Bull. Amer. Math. Soc. 68 (1962), 36-38
Vector fields on spheres
J. F. Adams PDF
Bull. Amer. Math. Soc. 68 (1962), 39-41
Generalized measures whose values are operators into an intermediate space
Gregers L. Krabbe PDF
Bull. Amer. Math. Soc. 68 (1962), 42-46
The wave equation in exterior domains
Peter D. Lax and Ralph S. Phillips PDF
Bull. Amer. Math. Soc. 68 (1962), 47-49
Addendum to: “On the eigenvalue of positive operators”
Gian-Carlo Rota PDF
Bull. Amer. Math. Soc. 68 (1962), 49
Council and board of trustees—1961
PDF
Bull. Amer. Math. Soc. 68 (1962), 50